MathSciNet Relay Station
MathSciNet bibliographic data
MR242777 (39 #4104) 10.41
Berndt, Bruce C. On the zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 22 1969 183–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement